# SDR 2007UALA04169

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,683 hours, 8,966 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE-C RIGHT EEL CABLE CUT.  11-01-07  REPLACED WITH NEW CABLE. OPS CHECKED NORMAL.
